# SDR 2024F00297

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Aircraft: N315QS
- Make and model: Cessna 680A
- Aircraft serial: 6800220
- Aircraft time: 13,799 hours, 9,175 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD FLAP COVE SUPPORT RIB HAS CORROSION WHERE HYD STAND-OFF BRACKET IS ATTACHED. MECHANICALLY REMOVED CORROSION LOCATED ON LH WING INBD FLAP COVE SUPPORT RIB, OUTBD SIDE WHERE HYD STAND-OFF BRACKET IS ATTACHED IAW C680 SRM 51-70-02. FOUND CORROSION BLEND TO BE BEYOND LIMITS IAW C680 SRM 51-70-02 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLEND IAW NETJETS RFTS-112252 REV.0 TITLE: N315QS ( 680-0220 ) LH WING SPAR TRAILING EDGE RIB CORROSION, DATED: 20NOV2024.
